# SDR DALA2020011900385

- Difficulty date: January 19, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 60,963 hours, 7,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM SLIDE AT DOOR 4L. THAWED DOOR AND REMOVED DEBRIS FROM UNDER DOOR.
